CureZone   Log On   Join
Re: IUD removed...When do side effects go away?
 
msmaquinn Views: 74,889
Published: 10 years ago
 
This is a reply to # 1,028,251

Re: IUD removed...When do side effects go away?


I am still experieincing symtoms as well. Would you mind providing the name of your natrapath? I have just started a program by Dr. Barbara Hoffman. I am also having a saliva test and more blood work the end of this month. The most bothersome side effect has been the weight gain. I am active and a registered dietitian and nothing I do works, in fact, it makes it worse. I am so frustrated and tired of feeling "not myself".
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

5.141 sec, (1)